MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6290
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.
 
Event or Problem Description
Boston scientific received information that the power cord melted in the socket.A boston scientific company representative provided assistance and opted for a power cord adapter replacement.The communicator remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device manufacture date for this product is october 6, 2015.
 
Event or Problem Description
--.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key5636546
Report Number2124215-2016-01772
Device Sequence Number772732
Product Code OSR
UDI-Device Identifier00802526577451
UDI-Public(01)00802526577451
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Other Device ID NumberLATITUDE WAVE COMMUNICATOR (MI
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2016
Supplement Report FDA Received Date08/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR